| Catalog Number |
154905002 |
| Medical Device Problem Code |
Loss of or Failure to Bond (1068)
| Health Effect - Clinical Code |
Pain (1994)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint#: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Subject id: (b)(6).Study no: (b)(4).Clinical adverse event received for lateral knew pain on left knee found to have tibial and femoral component loosening.Device related: no information provided.Procedure related: no information provided.Date of event: un jan 2025.Date of implant: on (b)(6) 2020.Date of revision: no information provided.Device location: left.Treatment/impact: no information provided.Depuy synthes products used: (b)(6) are related to each other.Catalog number: 150440105, lot number: j48d18, component type: femoral component, description: attune knee system revision crs femoral cemented left size 5, catalog number: 151320110.Lot number: j06t70.Component type: femoral stem.Description: attune knee system revision pressfit stem 20x110mm.Catalog number: 154705003.Lot number: j1075x.Component type: femoral medial distal augment.Description: xxx.Catalog number: 154705003.Lot number: j3653x.Component type: femoral lateral distal augment.Description: attune knee system revision distal femoral augment 12mm cemented size 5.Catalog number: 154905001.Lot number: j5003d.Component type: femoral medial posterior augment.Description: attune knee system revision posterior femoral augment 4mm cemented size 5.Catalog number: 154905002.Lot number: j1078k.Component type: femoral lateral posterior augment.Description: attune knee system revision posterior femoral augment 8mm cemented size 5.Catalog number: 150660004.Lot number: 9264281.Component type: tibial base component.Description: attune knee system revision rotating platform tibial base cemented size 4.Catalog number: 151318060.Lot number: j4638f.Component type: tibial stem.Description: attune knee system revision pressfit stem 18x60mm.Catalog number: 151111201.Lot number: j5204j.Component type: tibial sleeve.Description: attune knee system revision tibial sleeve porocoat fully coated 29mm.Catalog number: 152303102.Lot number: j1172r.Component type: tibial medial augment.Description: attune knee system revision tibial augment 10mm lm/rl cemented size 3/4.Catalog number: 151710522.Lot number: 8974836.Component type: tibial insert component.Description: attune knee system revision crs rotating platform insert aox size 5 22mm.Catalog number: 61971001.Lot number: 1721033110tha03.Component type: cement.Description: no information provided.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not performed.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.H11 additional narrative: added: d10.
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: b5.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
Additional information received: treatment/impact: diagnostic intervention: no => yes.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: b5.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
Additional event information reviewed and received on 04-nov-2025 and 03-nov-2025: updates received: device related: possibly.Procedure related: definitely.Clinical update received on 26 nov 2025: updates received: diagnosis: lateral knee pain on left knee found to have tibial and femoral component loosening: lateral knee pain.Additional event information reviewed and received: clinical adverse event received for tibial and femoral component loosening on index knee treatment/impact: other (planned to have revision surgery in (b)(6) 2026).